• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Anti-Allergic and Cold Preparations
    49 Drugs classified under this therapeutic system


    All the Therapeutic System Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Tsinun Classic Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Classic Day

    Analgesic, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 25 mg.
    CAPLETS: 21, 35. (in comb. with 14
    Tsinun Night). Adults and child. over 12
    yrs: 1-2 caplets up to 4 x dly. Not to
    exceed 8 caplets dly. Child. 10-12 yrs:
    1 caplet up to 4 x dly. Child. 6-9 yrs: 1/2 caplet up to 4 x dly.
    Day care for relief of common cold.

    Acamol Tsinun Classic Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Classic Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 25 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14 (in comb. with 21, 35 Tsinun
    Day). Adults and child. over 12 yrs: 1-2
    caplets at bedt. Child. 6-12 yrs: 1/2
    caplet at bedt. Child 10-12 yrs: 1 caplet
    at bedt.
    Night care for relief of common cold.

    Acamol Tsinun Liquigel Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Liquigel Day

    Analgesic, Decongestant. Paracetamol 250 mg, Pseudoephedrine HCl 30 mg.
    LIQUIGEL CAPS: 30. Comb. pack: 30 (day) +
    10 (night). Adults and child. over 12
    yrs: 2 liquigel caps up to 4 x dly. Not to
    exceed 8 liquigel caps dly.
    Day care for fast relief common cold,
    nasal congestion assoc. with fever and
    pain.
    C/I: Known hypersens. to any ingred.,
    lact., concom. use with MAOI’s or within
    14 days of discont., severe hypertens.,
    severe coron. art. dis.

    Acamol Tsinun Liquigel Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun Liquigel Night

    Analgesic, Antihistamine, Decongestant. Paracetamol 250 mg, Pseudoephedrine HCl 30 mg, Chlorpheniramine Maleate 2 mg.
    LIQUIGEL CAPS: 10. Comb. pack: 10 (night)
    + 30 (day). Adults and child. over 12
    yrs: 2 liquigel caps at bedtime.
    Night care for relief common cold, nasal
    congestion assoc. with fever and pain.
    C/I: Known hypersens. to any ingred.,
    lact., newborn and premature child,
    asthma or other low. respir. tract conds.,
    narrow angle glaucoma, stenos. pept.
    ulc., prostat. hypertrophy, bladder neck
    obstruct., pyloduoden. obstruct.,
    concom. use with MAOI’s or within 14
    days of discont., severe hypertens.,
    severe coron. art. dis.

    Acamoli Tsinun Strawberry Flavor
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamoli Tsinun Strawberry Flavor

    Analgesic, Antihistamine, Decongestant. Chlorpheniramine Maleate 1 mg / 5 ml, Paracetamol 160 mg / 5 ml, Pseudoephedrine HCl 15 mg / 5 ml.
    SYRUP: 100 ml. Adults and child. 12 yrs
    and over: 10 ml 3-4 dly; 6-11 yrs: 5-10
    ml 3-4 x dly. Accord. to physician
    prescript: Child: 2-6 yrs: Accord. to
    physician prescrip. 6-8 yrs: (21.8 - 26.7
    kg): 10 ml; 9-10 yrs: (27 - 32 kg): 12.5
    ml; 11 yrs: (32.7 - 43 kg): 15 ml. Not
    more than 4 x dly.
    Cold sympts. with nasal congest., runny
    nose, pain, fever.

    Advil Cold & Sinus
    Neopharm
    OTC
    not in the basket chart
    Multiple ingredients
    Advil Cold & Sinus

    Decongestant, NSAID. Ibuprofen 200 mg, Pseudoephedrine HCl 30 mg.
    LIQUI-GEL CAPS: 16. Adults/child over
    12 yrs: 1 cap. every 4-6 hrs, as long as
    sympts. persest. May take 2 caps if
    reqd. Max: 6 caps in 24 hrs for no
    longer than 10 days.
    Temp. relief sympts. common cold/flu
    with pain, fever assoc. with congest.


    Other therapeutic systems under Respiratory System

    CLOSE